# SDR UALA2010071902561

- Difficulty date: July 18, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,999 hours, 12,297 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80781
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN FAILURE, RTFL  SWAPPED GCU.  NO HELP.  THE IDG RELATED TO THE RTFL WAS CONFIRMED TO HAVE A HARD FAULT RELATED TO ONE OF THE ROTOR DIODES. THE FAILURE OF THE DIODE PREVENTS THE UNIT FROM PRODUCING ELECTRICAL POWER BECAUSE IT PREVENTS THE ROTOR FROM PRODUCING THE REQUIRED EXCITATION MAGNETIC FIELD. REPLACED IDG, LEAK CHECK AND RESERVICED AT ENG RUN.
